February 5, 2008

femhrt: Treatment for Menopause Symptoms.

Filed under: Uncategorized — robertprice @ 10:37 am

femhrt is a combination of estrogen and progestin and is used to treat symptoms of menopause. The estrogen in femhrt can help relieve feelings of warmth in the face, neck and chest, and sudden intense spells of heat and sweating. The progestin in femhrt protects against the increased risk of cancer in the lining of the uterus from the use of estrogen.

femhrt can also help lower the chances of developing osteoporosis by increasing bone mass.

What is Menopause?

Menopause begins naturally when your ovaries start making less estrogen and progesterone. During your reproductive years, these hormones regulate your monthly cycles of ovulation and menstruation. In your late 30s, the amount of progesterone your body produces diminishes, and the remaining eggs from your ovaries are less likely to be fertilized. Eventually your menstrual periods stop, and you can no longer become pregnant. Because this process takes place over years, menopause is commonly divided into the following two stages:

Perimenopause. This is the time you begin experiencing menopausal signs and symptoms even though you’re still ovulating. Your hormone levels rise and fall unevenly, and you may have hot flashes and variations in your periods. For instance, your flow may be irregular, or heavier or lighter than usual. This is a normal process leading up to menopause and may last four to five years or more.

Postmenopause. Once 12 months have passed since your last period, you’re considered postmenopausal. Your ovaries no longer produce estrogen or progesterone, and they don’t release eggs.

Do not use femhrt if you have

  • a circulation, bleeding, or blood-clotting disorder;
  • an undiagnosed, abnormal vaginal bleeding; or
  • any type of breast, uterine, or hormone-dependent cancer.
  • high blood pressure, angina, or heart disease;
  • high levels of cholesterol or triglycerides in the blood;
  • liver or Kidney or gallbladder Disease;
  • asthma;
  • epilepsy;
  • migraines or depression;
  • diabetes;
  • uterine fibroids; or
  • had your uterus removed.

FemHRT Side Effects

Less common but serious side effects include: breast cancer, cancer of the uterus, stroke, heart attack, blood clots, dementia, gallbladder disease, ovarian cancer.

Common side effects include:

  • Headache
  • Breast pain
  • Irregular vaginal bleeding or spotting
  • Stomach/abdominal cramps, bloating
  • Nausea and vomiting
  • Hair loss

CanDrugstore.com, a Canadian Internet-based pharmacy intermediary (license #BC X23), offers low cost, long-term prescription drugs. A professionally registered pharmacist fills all Canadian prescriptions. A certified member of the Canadian International Pharmacy Association, CanDrugstore.com is ranked as one of the best Canadian pharmacies online by PharmacyChecker.com.

For more information on how to order Canada drugs safely and securely call 1-866-444-6376 or visit http://www.candrugstore.com/ – a trusted and reliable Canadian online pharmacy for over 5 years.

CanDrugstore.com, a Canadian Internet-based pharmacy intermediary (license #BC X23), offers low cost, long-term prescription drugs. A professionally registered pharmacist fills all Canadian prescriptions. A certified member of the Canadian International Pharmacy Association, CanDrugstore.com is ranked as one of the best Canadian pharmacies online by PharmacyChecker.com. For more information on how to order your drugs from Canada safely and securely call 1-866-444-6376 or visit http://www.candrugstore.com/- a trusted and reliable Canadian online pharmacy since 2002.

2 Comments »

  1. i am on femHRT and the 3 month lupron depot shot. I am a 20 year old female who is in the National guard for the state of WI. Over a year ago I was diagnosed with Endometriosis and have been having difficulties since. my main question is: while using femHRT is it normal to experience just about all of these symptoms like I have? I have been on both the shot and this pill for a month now; I have not stopped having pains in my lower abdomen and am now experiencing extreem back pain. It hurts to sit for a long period of time and I have been turning blue in the finger tips. I was recently brought to the hospital due to the pain and had a ovarian cyst burst. I was retaining fluid and it caused me to throw up blood. My blood pressure was 60/88. which I know is a bad sign. Like i said before; i am only 20! I have been getting depressed and also I have noyiced an excessive amount of hair loss. Please if someone can help me please email me asap! My doctor could not give me any answers and said that I was perfectly fine. I don't really believe she knows what she is talking about and if this all does not stop soon, I will be medically discharged from the military and I really cant lose the only thing I have going for me. My email is: rebecca.perone@wi.army.milthank you so much and I really would like to hear from somebody or anybody who can possibly help me.yours truely,PV2 Rebecca Perone

    Comment by Anonymous — June 21, 2009 @ 10:20 pm

  2. I was just on here and made a mistake on my previous comment. I am the 20 year old in the national guard WI my email is: rebecca.perone@us.army.mil Please once again, if someone can help me with my concerns, feel free to message me. It is greatly appreciated.

    Comment by Anonymous — June 21, 2009 @ 11:28 pm

RSS feed for comments on this post. TrackBack URL

Leave a comment

You must be logged in to post a comment.